Alert archive / Virginia / Tornado Warnings in 2019

Tornado Warning 29, NWS Blacksburg, VA

April 19, 2019Halifax County, Virginia

NWS Blacksburg, VA issued this tornado warning at Apr 19, 2019, 4:48 PM EDT for Halifax County, Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 4:48 PM EDT (20:48 UTC)
Expired
Apr 19, 2019, 5:15 PM EDT
In force
27 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Halifax County, VA

The radar

The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:31 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

902 
WFUS51 KRNK 192048
TORRNK
VAC083-192115-
/O.NEW.KRNK.TO.W.0029.190419T2048Z-190419T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
448 PM EDT Fri Apr 19 2019

The National Weather Service in BLACKSBURG has issued a

* Tornado Warning for...
  Southeastern Halifax County in south central Virginia...

* Until 515 PM EDT
    
* At 448 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Roxboro, moving northeast at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Hitesburg...
  Staunton River State Park...
  Dryburg...
  and Virgilina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3667 7863 3668 7864 3669 7868 3668 7870
      3664 7871 3659 7871 3657 7873 3654 7873
      3654 7887 3677 7872 3675 7868 3674 7869
      3670 7866 3663 7855 3666 7860
TIME...MOT...LOC 2048Z 213DEG 40KT 3644 7887 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DS
1 follow-up statement
594 
WWUS51 KRNK 192102
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
502 PM EDT Fri Apr 19 2019

VAC083-192115-
/O.CON.KRNK.TO.W.0029.000000T0000Z-190419T2115Z/
Halifax VA-
502 PM EDT Fri Apr 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR 
SOUTHEASTERN HALIFAX COUNTY...
    
At 502 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Virgilina, moving northeast at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Hitesburg...
Staunton River State Park...
Dryburg...
and Virgilina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3667 7863 3668 7864 3669 7868 3668 7870
      3664 7871 3659 7871 3657 7873 3654 7873
      3654 7887 3677 7872 3675 7868 3674 7869
      3670 7866 3663 7855 3666 7860
TIME...MOT...LOC 2102Z 213DEG 38KT 3657 7877 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:38 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 19, 2:38 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
238 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A strong cold front will bring showers and thunderstorms through
tonight. Upslope showers could linger west of the Blue Ridge for
Saturday and early Sunday. High pressure will arrive by early
next week to provide drier conditions.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 230 PM EDT Friday...

A special 15Z sounding was conducted to gauge the severe weather
threat, and the shear numbers have significantly increased since
the previous 12Z sounding. The 0-1 km wind shear in this
special RNK sounding reaches 55 kt, while the 0-6 km wind shear
is up to 74 kt. This shear environment is extremely favorable
for supercells capable of damaging winds, hail, and tornadoes.
The sounding also reveals surface CAPE of about 700 J/kg, so
there is still enough instability for these storms to fire
despite the prevalent cloud cover overhead. Reports of
significant structural damage have already been relayed to us
south of Rocky Mount, Virginia. A tornado watch remains in
effect for most of southwest VA and northwest NC until 5 PM EDT.
Needless to say, everyone should remain alert through this
evening as these showers and thunderstorms track northeastward.

In addition, these thunderstorms will produce heavy rain that
could lead to hydrological issues. While they are moving at
speeds up to 50 kt, it will be repeated rounds of rain from
prefrontal convection and the eventual line along the cold front
along with the potential for training that may lead to
localized flash flooding and urban/small stream flooding.
Precipitable water values have climbed to 1.25 inches, but there
is considerable moisture advection still ongoing from the Gulf
of Mexico courtesy of deep southerly flow aloft. The hydro
threat could linger further into tonight after the severe
threats taper beyond sunset. It is too early to tell whether any
river flooding threats will materialize, but this facet will be
closely monitored.

The culprit responsible for the previously mentioned multitude
of weather hazards is a strong cold front approaching the Mid
Atlantic. A closed upper level low in association with this
cold front is in the process of tilting negatively. After the
frontal passage projected to be around midnight tonight, notably
cooler air should arrive. Plentiful low clouds should shut down
the low-level instability, but lingering showers may continue
throughout the day along and west of the Blue Ridge. High
temperatures by Saturday afternoon may not escape the 40s in the
higher elevations.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 230 PM EDT Friday...

By Saturday night, the closed upper level low will slowly track
overhead. With 850 mb temperatures falling below freezing
overnight, lingering rain showers in the highest elevations
west of the Blue Ridge could change over to light snow showers.
Any precipitation should dissipate by Sunday as the upper level
low heads toward the northeast. Low clouds could linger along
and west of the Blue Ridge until later in the afternoon, but
confidence is higher that drier conditions should ensue by
Sunday night. High pressure will build over the Mid Atlantic to
provide sunshine for Monday. The upper level pattern will be
changing as well due to ridging aloft, so expect milder air to
arrive for Monday and Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 230 PM EDT Thursday...

Another cold front should cross over the Ohio River Valley by
Tuesday, while its associated upper level trough swings through
the New England states. The return flow of moisture along with
diurnal heating could spark a slight chance of showers and
thunderstorms in the mountains by the afternoon. It is worth
noting that the ECMWF model is a little slower and drier for
Tuesday, while the GFS indicates this slight chance. Wednesday
appears to be more favorable for showers and thunderstorms as
the cold front moves closer.

The model solutions diverge notably by Thursday as the ECMWF
becomes more progressive as it pushes the cold front offshore to
bring high pressure by Friday, but the GFS stalls the frontal
boundary to the north of the CWA during both days. Given that
both models produce MOS high temperatures in the 60s and 70s for
Thursday and Friday and the potential proximity of this boundary,
there appears to be enough instability to advertise a general
threat for afternoon showers and thunderstorms throughout this
timeframe. Later model runs will hopefully paint more details to
add confidence for this portion of the forecast.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 230 PM EDT Friday...

The threat for numerous showers and thunderstorms this
afternoon into early tonight has necessitated putting thunder in
all TAF sites. Some of these storms could become severe and
pose a significant threat to aviation with strong winds aloft,
especially along and east of the Blue Ridge. MVFR/IFR conditions,
heavy rain, and significant turbulence will likely accompany
these storms as well.

The convective threat should wane after 04Z as a strong cold
front passes east of KLYH and KDAN. However, lingering showers
and low clouds point to a high confidence of MVFR ceilings. It
is possible that some ceilings may dip lower toward IFR, but a
decent surface south wind overnight may prevent it from actually
occurring. Conditions should slowly improve on Saturday
morning, but it will be questionable if any of the TAF sites can
leave the MVFR category.

EXTENDED AVIATION DISCUSSION...

A closed upper level low should move overhead during Saturday
night, which will keep MVFR ceilings and lingering showers along
and west of the Blue Ridge into Sunday morning. VFR conditions
appear likely to return by Sunday evening. High pressure should
bring good flying weather for Monday and most of Tuesday.
However, the chance of afternoon showers and thunderstorms will
increase by Wednesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...PW
AVIATION...PW
Hazardous weather outlook, Apr 19, 3:48 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
348 PM EDT Fri Apr 19 2019

NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-202000-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt-
Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-
Campbell-Appomattox-Buckingham-Halifax-Charlotte-
348 PM EDT Fri Apr 19 2019

...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

In addition, localized flash flooding will be possible due to heavy
rain from showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-202000-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer-
Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
348 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may produce damaging winds and localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PW

In the hours before

Local storm report, Apr 19, 3:33 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FLASH FLOOD      1 SE PULASKI            37.04N 80.79W
04/19/2019                   PULASKI            VA   EMERGENCY MNGR

            10 TO 15 ROADS CLOSED DUE TO FLOODING IN AND
            AROUND THE TOWN OF PULASKI.

&&
Local storm report, Apr 19, 4:21 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      4 WNW EDEN              36.53N 79.80W
04/19/2019                   ROCKINGHAM         NC   911 CALL CENTER

            TREE DOWN FEW MILES SOUTH OF THE NC/VA
            BORDER. TIME ESTIMATED BY RADAR.

&&
Local storm report, Apr 19, 4:27 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     1 S JERICHO             36.26N 79.36W
04/19/2019                   CASWELL            NC   911 CALL CENTER

            TREE DOWN ON KERRS CHAPEL ROAD.

&&
Local storm report, Apr 19, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     4 WNW EDEN              36.53N 79.80W
04/19/2019                   ROCKINGHAM         NC   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            WNW EDEN. TREE DOWN FEW MILES SOUTH OF THE
            NC/VA BORDER. TIME ESTIMATED BY RADAR.

&&
Local storm report, Apr 19, 4:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
436 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FUNNEL CLOUD     1 SSE CHATHAM           36.81N 79.39W
04/19/2019                   PITTSYLVANIA       VA   TRAINED SPOTTER

            LOOKING NORTH ON US 29 NEAR CHATHAM.

&&
Special weather statement, Apr 19, 4:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
442 PM EDT Fri Apr 19 2019

VAZ034-035-045-046-192145-
Amherst-Campbell-Bedford-Appomattox-
442 PM EDT Fri Apr 19 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT AMHERST, CAMPBELL,
BEDFORD, AND APPOMATTOX...

Until 545 PM EDT.

At 438 PM EDT, strong thunderstorms were clustered over the area
moving north at 50 mph. Heavy rain and wind in excess of 40 mph are
possible with this storm.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lynchburg...
Bedford...
Altavista...
Amherst...
and Appomattox.

This includes The following Locations Liberty University, The
National D-Day Memorial, and Lynchburg Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3706 7909 3707 7911 3709 7913 3707 7915
      3738 7962 3757 7944 3764 7938 3766 7935
      3771 7932 3781 7923 3779 7920 3781 7914
      3778 7911 3778 7908 3772 7907 3770 7899
      3755 7890 3754 7883 3755 7882 3749 7874
TIME...MOT...LOC 2041Z 200DEG 58KT 3732 7911

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:25 AM EDTSpecial Weather StatementRNKPatrick35 min
Apr 19, 9:41 AM EDTTornado WarningRNKPatrick34 min
Apr 19, 10:03 AM EDTTornado WarningRNKFranklin, Henry27 min
Apr 19, 10:27 AM EDTTornado WarningRNKFranklin33 min
Apr 19, 10:53 AM EDTSpecial Weather StatementRNKPatrick22 min
Apr 19, 10:59 AM EDTSpecial Weather StatementRNKBedford61 min
Apr 19, 11:03 AM EDTSpecial Weather StatementRNKHalifax57 min
Apr 19, 11:14 AM EDTSpecial Weather StatementRNKFloyd, Montgomery31 min
Apr 19, 11:22 AM EDTSpecial Weather StatementRNKGrayson, Smyth38 min
Apr 19, 11:32 AM EDTSevere Thunderstorm WarningRNKGrayson, Smyth, Wythe28 min
Apr 19, 11:33 AM EDTSpecial Weather StatementRNKAppomattox, Buckingham42 min
Apr 19, 11:43 AM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington47 min
Apr 19, 11:47 AM EDTTornado WarningRNKAppomattox, Buckingham, Campbell43 min
Apr 19, 11:57 AM EDTSevere Thunderstorm WarningRNKRockbridge, City of Buena Vista, City of Lexington21 min
Apr 19, 12:19 PM EDTSpecial Weather StatementRNKFranklin, Henry, City of Martinsville56 min
Apr 19, 12:24 PM EDTSpecial Weather StatementRNKGiles, Pulaski, City of Galax66 min
Apr 19, 12:49 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson42 min
Apr 19, 1:13 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Pulaski, Wythe, City of Galax62 min
Apr 19, 1:14 PM EDTTornado WarningRNKGiles31 min
Apr 19, 1:39 PM EDTAreal Flood AdvisoryRNKCarroll, Giles, Grayson, Pulaski, Wythe, City of Galax6 hr
Apr 19, 1:55 PM EDTSpecial Weather StatementRNKGrayson35 min
Apr 19, 1:56 PM EDTTornado WarningRNKCarroll34 min
Apr 19, 2:13 PM EDTFlash Flood WarningRNKGrayson6 hr
Apr 19, 2:27 PM EDTFlash Flood WarningRNKCarroll, Grayson, Pulaski, Wythe, City of Galax6 hr
Apr 19, 2:37 PM EDTSevere Thunderstorm WarningRNKHenry, Patrick, City of Martinsville53 min
Apr 19, 2:47 PM EDTSpecial Weather StatementRNKBath43 min
Apr 19, 2:52 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington23 min
Apr 19, 2:57 PM EDTSevere Thunderstorm WarningRNKBath18 min
Apr 19, 3:05 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania55 min
Apr 19, 3:45 PM EDTSevere Thunderstorm WarningRNKPittsylvania, City of Danville60 min
Apr 19, 3:46 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Franklin, Montgomery, Patrick, Pulaski and 4 more6 hr
Apr 19, 4:03 PM EDTTornado WarningRNKPittsylvania27 min
Apr 19, 4:16 PM EDTTornado WarningRNKHalifax29 min
Apr 19, 4:28 PM EDTTornado WarningRNKPittsylvania32 min
Apr 19, 4:31 PM EDTAreal Flood AdvisoryRNKAmherst, Appomattox, Bedford, Campbell, Halifax, Pittsylvania and 1 more3 hr
Apr 19, 4:42 PM EDTSpecial Weather StatementRNKAmherst, Campbell, City of Lynchburg63 min
Apr 19, 4:42 PM EDTTornado WarningRNKCharlotte, Halifax33 min
Apr 19, 4:43 PM EDTFlash Flood WarningRNKAmherst, Bedford, Campbell, City of Lynchburg4 hr
Apr 19, 4:58 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski62 min
Apr 19, 5:04 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox26 min
Apr 19, 5:17 PM EDTTornado WarningRNKCharlotte, Halifax48 min
Apr 19, 5:20 PM EDTSpecial Weather StatementRNKCharlotte10 min
Apr 19, 5:36 PM EDTSevere Thunderstorm WarningRNKCraig, Giles, Montgomery, Pulaski, Roanoke, City of Radford54 min
Apr 19, 5:38 PM EDTFlash Flood WarningRNKHalifax3 hr
Apr 19, 5:39 PM EDTTornado WarningRNKBuckingham51 min
Apr 19, 5:46 PM EDTTornado WarningRNKCharlotte33 min
Apr 19, 5:52 PM EDTTornado WarningRNKCharlotte, Halifax38 min

Nearby

Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.